# SDR 68374

- Difficulty date: January 11, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 19,963 hours, 28,781 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Reads Low
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND APPROXIMATELY 10 MINUTES INTO FLIGHT.  CREW NOTICED RIGHT HAND ITT INDICATOR DROPPED TO ZERO.  TOOK INSTRUCTIONS RTF ABQ LANDED AND TAXIED TO GATE WITH NO FURTHER INCIDENT.
